# SDR ASOA201000099

- Difficulty date: January 23, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 10,474 hours, 9,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R & R BATTERY PACKS NR1 AND NR2 IAW AMM 33-51-04.  OPS CHECKED IAW AMM 33-51-04.
